On a majorant of the partial sums for a rearranged Walsh system
Doklady Akademii Nauk, Tome 239 (1978) no. 3, pp. 509-510
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1978_239_3_a1,
author = {S. V. Bochkarev},
title = {On a majorant of the partial sums for a rearranged {Walsh} system},
journal = {Doklady Akademii Nauk},
pages = {509--510},
year = {1978},
volume = {239},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1978_239_3_a1/}
}
S. V. Bochkarev. On a majorant of the partial sums for a rearranged Walsh system. Doklady Akademii Nauk, Tome 239 (1978) no. 3, pp. 509-510. http://geodesic.mathdoc.fr/item/DAN_1978_239_3_a1/